# SDR DALA13021009246

- Difficulty date: May 3, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N946DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53354
- Aircraft time: 35,008 hours, 31,330 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY LOWER END OF CANTED FRAME CORRODED.  REMOVED CORROSION.  CUT OUT DAMAGED SECTION OF FRAME.  FABRICATED NEW ANGLE FILLER. LOCATED AND DRILLED REPAIR PARTS.INSTALLED TRIPLER, AND DOUBLER IAW SRM 51-30-05, 51-10-03, 51-10-05.
